EconPapers    
Economics at your fingertips  
 

Asymptotic behavior of measures of dependence for ARMA(1,2) models with stable innovations. Stationary and non-stationary coefficients

Agnieszka Wyłomańska

No HSC/04/06, HSC Research Reports from Hugo Steinhaus Center, Wroclaw University of Science and Technology

Abstract: We derive the asymptotic behavior of two measures of dependence (Codifference and Covariation) for ARMA(1,2) models with symmetric alpha-stable innovations and non-stationary coefficients.

Keywords: ARMA model; Stable distribution; Codifference; Covariation (search for similar items in EconPapers)
JEL-codes: C16 C22 (search for similar items in EconPapers)
Pages: 9 pages
Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.im.pwr.wroc.pl/~hugo/RePEc/wuu/wpaper/HSC_04_06.pdf Draft, 2004 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wuu:wpaper:hsc0406

Access Statistics for this paper

More papers in HSC Research Reports from Hugo Steinhaus Center, Wroclaw University of Science and Technology Contact information at EDIRC.
Bibliographic data for series maintained by Rafal Weron ().

 
Page updated 2025-04-03
Handle: RePEc:wuu:wpaper:hsc0406